# SDR REXA2017092401026

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 28,428 hours, 25,871 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE WHILE CLIMBING THROUGH FL180 AT 290 KIAS.   PERFORMED TROUBLESHOOTING IAW  FIM 27-50-00, REV 53,  IAW AD 2009-06-12, PARAGRAPH (H) (6) (I).   REPLACED THE LEFT BPSU IAW AMM 27-51-10. OPS AND FUNCTIONAL CHECKED GOOD.
